# SDR ALGA641016868

- Difficulty date: June 4, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N404AL
- Make and model: Bell 407
- Aircraft serial: 53479
- Aircraft time: 7,417 hours
- Engine: Allsn 250C47B
- System (JASC): 2700 · Flight Control System
- Part: Bearing
- Part number: 406310405103
- Part serial: RXFS16868
- Condition: Binding
- Part time: 753 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING IS BINDING AND HAS AXIAL PLAY BEYOND LIMITS.
